MathSciNet Relay Station
MathSciNet bibliographic data
MR2502474 60J35 (47G30 60J10 60J25)
Böttcher, Björn; Schilling, René L. Approximation of Feller processes by Markov chains with Lévy increments. Stoch. Dyn. 9 (2009), no. 1, 71–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement